American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Marvin Ortel. An access theorem for analytic functions . Trans. Amer. Math. Soc. 347 (1995) 2213-2223. MR 1273513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] John P. D’Angelo. Defining equations for real analytic real hypersurfaces in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 295 (1986) 71-84. MR 831189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Gary A. Harris. Real-analytic submanifolds which are local uniqueness sets for holomorphic functions of ${\bf C}\sp{3}$ . Trans. Amer. Math. Soc. 277 (1983) 343-351. MR 690056.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] James J. Faran. Lewy's curves and chains on real hypersurfaces . Trans. Amer. Math. Soc. 265 (1981) 97-109. MR 607109.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Aurel Bejancu. CR submanifolds of a Kaehler manifold. II . Trans. Amer. Math. Soc. 250 (1979) 333-345. MR 530059.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Gary Alvin Harris. The traces of holomorphic functions on real submanifolds . Trans. Amer. Math. Soc. 242 (1978) 205-223. MR 0477120.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] L. R. Hunt. Uniqueness properties of CR-functions . Trans. Amer. Math. Soc. 231 (1977) 329-338. MR 0450610.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] S. M. Webster. On the transformation group of a real hypersurface . Trans. Amer. Math. Soc. 231 (1977) 179-190. MR 0481085.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robert M. Hardt. Topological properties of subanalytic sets . Trans. Amer. Math. Soc. 211 (1975) 57-70. MR 0379882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Robert M. Hardt. Slicing and intersection theory for chains modulo $\nu $ associated with real analytic varieties . Trans. Amer. Math. Soc. 183 (1973) 327-340. MR 0338430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1